On convergence $(2,1,\dots,1)$-periodic branched continued fraction of the special form

  • D.I. Bodnar Ternopil National Economic University, 11 Lvivska str., 46020, Ternopil, Ukraine
  • M.M. Bubniak Ternopil National Economic University, 11 Lvivska str., 46020, Ternopil, Ukraine
Keywords: periodic branched continued fractions of the special form, convergence
Published online: 2015-12-19

Abstract


$(2,1,\dots,1)$-periodic branched continued fraction of the special form is defined. Conditions of convergence are established for 2-periodic continued fraction and $(2,1,\dots,1)$-periodic branched continued fraction of the special form. Truncation error bounds are estimated for these fractions under additional conditions.

Article metrics
PDF downloads: 85
Abstract views: 274
How to Cite
(1)
Bodnar D., Bubniak M. On Convergence $(2,1,\dots,1)$-Periodic Branched Continued Fraction of the Special Form. Carpathian Math. Publ. 2015, 7 (2), 148-154.